EconPapers    
Economics at your fingertips  
 

Testing for co‐integration and nonlinear adjustment in a smooth transition error correction model

Rehim Kılıç

Journal of Time Series Analysis, 2011, vol. 32, issue 6, pages 647-660

Date: 2011
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/j.1467-9892.2011.00722.x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:bla:jtsera:v:32:y:2011:i:6:p:647-660

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Series data maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2012-01-24
Handle: RePEc:bla:jtsera:v:32:y:2011:i:6:p:647-660